interest

Help for Halcion Addiction

Addiction and Abuse
Halcion is an extremely addictive benzodiazepine that is often prescribed in medical settings to help control symptoms of emotional and mental problems such as Tourettes, suicidal tendencies, and insomnia. Although the drug is pharmaceutical, it can quickly become addicting. The high is similar to alcohol or heroin, as it is a downer. Halcion can be a helpful drug to those taking it as long as they are taking it as prescribed and only when they need it and have it prescribed to them. Addiction to Halcion often starts as an honest medical need for the drug and evolves into an addiction.

Symptoms and Warning Signs
The most obvious symptom of addiction to Halcion is if the drug is damaging their life, but they are unable to stop taking the drug. Or if they are wanting to stop taking the drug, but are unable to. Another clear sign of addiction to Halcion is if the person is taking too much of the drug or if they are getting the drug anywhere other than a pharmacy. The symptoms of a Halcion high are very similar to the symptoms of an alcohol high. The person will be slurring their speech, they will be vomiting, and they will be drowsy. Their pupils will be dilated, and they will just not be themselves.

Treatment
Because Halcion is a super dangerous drug to wean off of, it is essential to only receive treatment through an accredited detox center where there is a team of nurses to help with any side effects. Treatment is miserable for the first few days. Most of the time, drug addiction has much deeper rooted problems. It is best to get into a drug rehabilitation program and spend time working through those issues Drug & Alcohol Detox Center. The most important part of treatment is for a close family member or friend to stand up and say there is an issue. The person experiencing the addiction often does not have the strength or does not know how to get help.

Withdrawal and Detox
Withdrawal from Halcion can be deadly. The body becomes massively addicted to it and can go into a state of shock if the withdrawal of the drug isn't made correctly. The person can have massive insomnia, full-body pain, and have deadly seizures. Detoxing from Halcion requires a particular method of weaning the person's body off of the drug slowly. This is why it is so important to do it in the presence of trained nurses and doctors.